# SDR DL76P070498

- Difficulty date: May 8, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 26,126 hours, 12,256 cycles
- Engine: Pwa PW4060
- Engine time: 15,662 hours, 21,770 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Actuator
- Part number: 7321380706
- Part serial: P2307
- Condition: Activated
- Location: Apu Door
- Part time: 15,662 hours, 21,770 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THREE HOURS INTO FLIGHT, JUST PRIOR TO DESCENT.  ATTEMPTED 3 APU START ATTEMPTS AT FL330.  THE MAJORITY OF THE FLIGHT WAS FLOWN AT FL390.  NONE         OF THE ATTEMPTS WERE SUCCESSFUL WITH AN APU DOOR STATUS MSG ON EICAS ABOUT A MINUTE INTO EACH ATTEMPT.  NO STATUS MSG ON GROUND.  FWD TO MCO/PLACARD PER MEL 49-15-01A.  APU INOP.  INLET DOOR SECURED CLOSED.  REMOVED AND REPLACED APU DOOR ACTUATOR PER M/M.  BATTERY AND  CHARGER, OPS CK NML.
